# SDR C2XA02IA241

- Difficulty date: November 22, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE 1ST ROW OF EMERGENCY LIGHTS ON LEFT (SEATS 2A-3A) AND EMERGENCY LIGHTS BY GALLEY DOOR, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP ON FIRST ROW.  PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
